Jurnal Ilmiah Matematika

Journal TitleJurnal Ilmiah Matematika 
ISSNPrint: 2087-8796 || E-ISSN: 2774-3241 
DOI PrefixPrefix 10.26555 by
Editor in ChiefDr. Sugiyarto
PublisherUniversitas Ahmad Dahlan
Frequency2 issues per year
Citation AnalysisGoogle Scholar || Garuda

Jurnal Ilmiah Matematika is a peer-reviewed open-access journal that publishes research articles in mathematics. Every submitted manuscript will be reviewed by at least two peer-reviewers using the double-blind review method.

This journal is published biannually

For the author interested in submitting the manuscript, kindly ­register yourself. The author guidelines can be viewed here, and the manuscript template can be downloaded here

Already have a Username/Password for Jurnal Ilmiah Matematika go to the login


Journal Homepage Image

Announcements

 

Call For Paper

 
  

Jurnal Ilmiah Matemateika is a peer-reviewed open-access journal. by Universitas Ahmad Dahlan. Before submission please make sure that your paper is prepared using the journal paper template Jurnal Ilmiah Matematika.

The forthcoming publication schedule that are still open for submission is 2021.

FREE OF CHARGE.

 
Posted: 2021-01-28
 
More Announcements...

Vol 8, No 1 (2021)

Table of Contents

Articles

Analisis perbandingan metode CST dan MCST terhadap curah hujan observasi saat banjir PDF
Estri Diniyati, Aditya Mulya 1-10
Identifikasi sebaran awan konvektif menggunakan metode RGB dan CCO pada data satelit himawari-8 (studi kasus hujan lebat Putussibau 10 september 2020) PDF
Aditya Mulya 11-18
Peramalan jumlah kedatangan wisatawan mancanegara ke bali menggunakan metode hibrida SSA-WFTS PDF
Nadia Uli Clarissa, Winita Sulandari, Respatiwulan Respatiwulan 19-32
Modelling and predicting energy consumption in laboratory buildings using multiple linear regression PDF
Nor Hafizah Hussin, Rahaini Mohd Said Aditya, Nadiah Ishak 33-39
Empirical Analysis of Shanghai Stock Exchange Index Based on ARMIA Model and Neural Network Model PDF
Jian Xin, Weizhang Lai 40-47